I've been using olanzapine for 3 months and have gained 15kg. It really sucks, like, the only thing I ever liked about myself physically was that I was skinny. And now I don't even have that anymore. I've been off it for about a week now and have not lost any weight. I barely eat at all. I'm afraid I'll get an eating disorder if this continues. Is my metabolism ruined forever? Will I ever lose this weight? Please help.
No responses have yet been posted. Add your response to this question.
- Olanzapine Information for Consumers
- Olanzapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Olanzapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Dec 2013 • 1 answer
Updated 12 Jun 2015 • 1 answer
Updated 26 Mar 2016 • 4 answers
Updated 23 May 2018 • 1 answer
Updated 1 Jun 2017 • 2 answers